MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-512
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address insert dissociation and migration into the suprapatellar space.Doi: (b)(6) 2017; dor: (b)(6) 2018; right side.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 151620512, lot number 578870 device history review : dhr reviewed - no deviations or nonconformances were noted.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: update (b)(6) 2021: the investigation was re-opened upon receipt of additional information.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: product code 151620512, lot number 578870.Device history review: dhr reviewed - no deviations or nonconformances were noted.H10 additional narrative: added: h6 (clinical and impact codes).H6 clinical code: appropriate term / code not available (e2402) is used to capture injury (e20).Corrected: g1.

Brand Name
ATTUNE CR FB INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7517814
Report Number1818910-2018-59696
Device Sequence Number16435266
Product Code JWH
UDI-Device Identifier10603295045694
UDI-Public10603295045694
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number1516-20-512
Device Catalogue Number151620512
Device Lot Number578870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer08/10/2018
11/26/2019
01/21/2021
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date08/30/2018
11/28/2019
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 5 NAR CEM.; ATTUNE MEDIAL DOME PAT 35MM.; COMPETITOR'S BONE CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR